# SDR SWAA2024090518128

- Difficulty date: July 27, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] 241BF FLOOR PANEL FABRICATION HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0 AND BOEING DWG: 144A5810 ID: 0037.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
